IJPAM: Volume 87, No. 4 (2013)


Kuldeep Singh Gehlot$^1$, Jyotindra C. Prajapati$^2$, Bhailal P. Patel$^3$
$^1$Department of Mathematics
Government Bangur
P.G. College, Pali, 306401, Rajasthan, INDIA
$^2$Department of Mathematical Sciences
Charotar University of Science and Technology
Changa, Anand, 388421, Gujarat, INDIA
$^3$Department of Mathematical Sciences
N.V. Patel College of Pure and Applied Sciences
Vallabh Vidyanagar, Gujarat, INDIA

Abstract. The principal aim of this paper is to establish differential recurrence relation and Integral representation of generalized $K$-Wright function $_p\Psi_q^k(z)$ introduced by Gehlot and Prajapati $[2]$. In the end some interesting special cases have also been discussed.

Received: June 25, 2013

AMS Subject Classification: generalized $K$-Wright function, $K$-gamma function, Mittag-Leffler funtion

Key Words and Phrases: 26A33, 33B15, 33C20, 33E12

Download paper from here.

DOI: 10.12732/ijpam.v87i4.10 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 4